Образец цитирования:
Р. Ш. Липцер, А. Н. Ширяев, “Функциональная центральная предельная теорема для семимартингалов”, Теория вероятн. и ее примен., 25:4 (1980), 683–703; Theory Probab. Appl., 25:4 (1981), 667–688
\RBibitem{LipShi80}
\by Р.~Ш.~Липцер, А.~Н.~Ширяев
\paper Функциональная центральная предельная теорема для семимартингалов
\jour Теория вероятн. и ее примен.
\yr 1980
\vol 25
\issue 4
\pages 683--703
\mathnet{http://mi.mathnet.ru/tvp1225}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=595132}
\zmath{https://zbmath.org/?q=an:0471.60038|0454.60032}
\transl
\jour Theory Probab. Appl.
\yr 1981
\vol 25
\issue 4
\pages 667--688
\crossref{https://doi.org/10.1137/1125084}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=A1980MK50200002}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/tvp1225
https://www.mathnet.ru/rus/tvp/v25/i4/p683
Эта публикация цитируется в следующих 68 статьяx:
С. О. Шарипов, “Функциональная предельная теорема для критического ветвящегося процесса со слабо зависимой иммиграцией”, Дискрет. матем., 36:1 (2024), 136–148
П. К. Бабилуа, Э. А. Надарая, “Об одной непараметрической оценке пуассоновской функции регрессии”, Теория вероятн. и ее примен., 69:2 (2024), 218–232; P. Babilua, È. A. Nadaraya, “On one nonparametric estimate of the Poisson regression function”, Theory Probab. Appl., 69:2 (2024), 173–185
Kai Kang, Lu Bai, Jing Zhang, “A tripartite stochastic evolutionary game model of complex technological products in a transnational supply chain”, Computers & Industrial Engineering, 186 (2023), 109690
В. М. Абрамов, Б. М. Миллер, Е. Я. Рубинович, П. Ю. Чиганский, “Развитие теории стохастического управления и фильтрации в работах Р. Ш. Липцера”, Автомат. и телемех., 2020, № 3, 3–13
Jeroen Dalderop, “Nonparametric filtering of conditional state-price densities”, Journal of Econometrics, 214:2 (2020), 295
M. Hiabu, “On the relationship between classical chain ladder and granular reserving”, Scandinavian Actuarial Journal, 2017:8 (2017), 708
Jeroen Dalderop, “Nonparametric State-Price Density Estimation Using High Frequency Data”, SSRN Journal, 2016
Nakahiro Yoshida, Rabi N. Bhattacharya, 2016, 15
Munir Hiabu, “On the Relationship Between Classical Chain Ladder and Granular Reserving”, SSRN Journal, 2016
Э. А. Надарая, П. Бабилуа, Г. А. Сохадзе, “Об интегральной квадратической мере уклонения одной непараметрической оценки бернуллиевской регрессии”, Теория вероятн. и ее примен., 57:2 (2012), 322–336; È. A. Nadaraya, P. Babilua, G. A. Sokhadze, “On the integral square deviation of one nonparametric estimation of the Bernoulli regession”, Theory Probab. Appl., 57:2 (2013), 265–278
Zbigniew S. Szewczak, “Relative stability in strictly stationary random sequences”, Stochastic Processes and their Applications, 122:8 (2012), 2811
Haizhen Wu, Giorgi Kvizhinadze, “Martingale limit theorems of divisible statistics in a multinomial scheme with mixed frequencies”, Statistics & Probability Letters, 81:8 (2011), 1128
Э. А. Надарая, Г. А. Сохадзе, П. Бабилуа, “О некоторых критериях согласия, основанных на оценках плотности распределения типа ядра”, Теория вероятн. и ее примен., 54:2 (2009), 359–367; È. A. Nadaraya, G. A. Sokhadze, P. Babilua, “On some goodness-of-fit tests based on kernel density estimates”, Theory Probab. Appl., 54:2 (2010), 324–333
Peccati Giovanni, Murad Taqqu, “Stable convergence of generalized L2 stochastic integrals and the principle of conditioning”, Electron. J. Probab., 12:none (2007)
Lijian Yang, “A semiparametric GARCH model for foreign exchange volatility”, Journal of Econometrics, 130:2 (2006), 365
Lan Xue, Lijian Yang, “Estimation of semi-parametric additive coefficient model”, Journal of Statistical Planning and Inference, 136:8 (2006), 2506
Lijian Yang, Byeong U. Park, Lan Xue, “Estimation and Testing for Varying Coefficients in Additive Models with Marginal Integration”, SSRN Journal, 2005
Wiley Series in Probability and Statistics, Counting Processes and Survival Analysis, 2005, 401
А. Г. Шоломицкий, “О необходимых условиях пуассоновской сходимости
мартингалов”, Теория вероятн. и ее примен., 49:4 (2004), 813–816; A. G. Sholomitskii, “On the necessary conditions of Poisson convergence
for martingales”, Theory Probab. Appl., 49:4 (2005), 735–737
Р. М. Абсава, “О предельном распределении квадратического уклонения широкого класса оценок функциональных характеристик закона распределения наблюдений”, УМН, 56:5(341) (2001), 175–176; R. M. Absava, “On the limit distribution of the quadratic deviation for a broad class of estimators of functional characteristics of the distribution law of observations”, Russian Math. Surveys, 56:5 (2001), 973–975